Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Celexa

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-05-2005, 05:00 AM
Trying to Stay Awake
Guest
 
Posts: n/a
Default celexa and tiredness

i am 28 and have been taking celexa for 4 years. the drug kind of dampens my emotions, so that if i start to feel depressed, i usually recoup fairly quickly. the problem is that celexa works on my depression by replacing my emotional pain with a sense of sleepiness. at 40 mg i am so drowsy that i usually hit the pillow every day after work at about 4pm and stay zonked for 2-3 hours. i have no trouble sleeping at night, despite these daily snoozes. it took me 4 years to realise that the drowsiness was actually having adverse effects. i won't mention the sexual side effects and weight gain from being on celexa. those effects are well-known, but i find that the drowsiness is the worst effect of all. i may not cry uncontrollably and get irritable and overwhelmed like i used to when i was depressed, but i feel like there is no difference between "sleeping off" the depression, and other forms of escapism, like drinking. sleeping is slightly less self-sabotaging, but it still robs me of my memory, concentration, and ability to do the things i want to do, see my friends, and even function properly at work. it's very hard to be attached to these pills, not being able to get off them without feeling depressed, but not being able to tolerate the side effects either. <br><br><br>
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Falling hair and tiredness Ramona Zetia 0 02-07-2008 06:55 PM
Tiredness / Double Vision Jennifer Zetia 1 12-03-2005 06:00 AM
Tiredness Lisa Ortho Evra 0 10-12-2005 05:00 AM
tiredness Chris Keppra 0 07-05-2005 05:00 AM
Celexa Unregistered Celexa 0 10-08-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:49 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.